# SDR KY1R201110291001

- Difficulty date: October 29, 2010
- Submitted: November 9, 2011
- Operation: General aviation
- Aircraft: N97MD
- Make and model: Urocop AS365N3
- Aircraft serial: 6330
- Engine: Tmeca ARRIEL2C
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 2499
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHAULED STARTER GENERATOR INSTALLED IN NR 1 POSITION.  UPON GROUND RUN, FOLLOWING SUCCESSFUL GENERATOR VOLTAGE BALANCING PROCEDURE, IT WAS OBSERVED THAT GENERATOR NR 1 INDICATED 90 AMPS AND NR 2 GENERATOR INDICATED 5 AMPS AT 28.5 VDC. FURTHER, STARTER GENERATORS INDICATED 60 AMPS EA AT 28.5 VDC WHEN THE OPPOSITE STARTER GENERATOR WAS OFF LINE.  STARTER GENERATOR NR 1 WAS R & R WITH OVERHAULED UNIT. OPS CHECKED SATISFACTORY.
